| Model Number |
8881513223 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the syringes have no suction and are leaking past the black rubber and it is very difficult to get plastic casing off and plungers are too tight.
Additional Manufacturer Narrative
A non-conformance (nc) review was conducted for lot 24e232 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no device(s) returned for evaluation; therefore, the affected product(s) could not be evaluated to confirm the reported issue.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.